# SDR GTIA9700319

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ON DAILY INSPECTION, FOUND TRACK LIGHTING NOT TESTING PROPERLY.  REPLACED TRACK LIGHTING EMERGENCY BATTERY ASSEMBLY.  SYSTEM TESTED NORMAL IAW DC-9 MM 33-50-00.  (M)
